Multiplication of solutions for linear overdetermined systems of partial differential equations
2008 (English)In: Journal of Geometry and Physics, ISSN 0393-0440, Vol. 58, no 8, 1015-1029 p.Article in journal (Refereed) Published
A large family of linear, usually overdetermined, systems of partialdifferential equations that admit a multiplication of solutions, i.e, a bilinearand commutative mapping on the solution space, is studied. Thisfamily of PDE’s contains the Cauchy–Riemann equations and the cofactorpair systems, included as special cases. The multiplication provides amethod for generating, in a pure algebraic way, large classes of non-trivialsolutions that can be constructed by forming convergent power series oftrivial solutions.
Place, publisher, year, edition, pages
2008. Vol. 58, no 8, 1015-1029 p.
Overdetermined systems of PDE’s, Cauchy–Riemann equations, Power series, Superposition principle
IdentifiersURN: urn:nbn:se:liu:diva-14678DOI: 10.1016/j.geomphys.2008.03.008OAI: oai:DiVA.org:liu-14678DiVA: diva2:24238